# SDR DHL9870811C

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUSE SKIN CRACKED AT FASTENER BS 420  STR 25L.  CUT OUT DAMAGED AREA, HFEC OF AREA, INSTALLED DOUBLER REPAIR PER SRM 53-30-3, 7 X 9.  N/R 3070
